Duality Theory for Linearly Topologized Modules.
Mathematische Zeitschrift, Tome 119 (1971), pp. 63-74
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171475,
author = {Bruno J. M\"uller},
title = {Duality {Theory} for {Linearly} {Topologized} {Modules.}},
journal = {Mathematische Zeitschrift},
pages = {63--74},
year = {1971},
volume = {119},
zbl = {0198.05901},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171475/}
}
Bruno J. Müller. Duality Theory for Linearly Topologized Modules.. Mathematische Zeitschrift, Tome 119 (1971), pp. 63-74. http://geodesic.mathdoc.fr/item/MZ_1971__119_171475/